# SDR SIMA991234

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND FORWARD EMERGENCY FLOOR PROXIMITY LIGHTS BATTERY PACK HAD LOW VOLTAGE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT LOCATION 3WL.  AIRCRAFT RETURNED TO SERVICE.  (M)
